# SDR ALGA088260

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N5011F
- Make and model: Bell 206B-3
- Aircraft serial: 2564
- Aircraft time: 15,008 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: 5001908
- Part serial: NSN
- Condition: Broken
- Location: Hyd Pump
- Component: Hyd Pump
- Component part number: 01454430001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD. PUMP REMOVED DUE TO ROTOR TACH. COUPLING NOT ENGAGED. FOUND COUPLING THREADED BUSHING HAD SEPARATED FROM COUPLING.REPLACED FAILED PARTS WITH NEW PARTS. SUBMITTED BY: PRESTON BARZARE
